# SDR DL757954352

- Difficulty date: November 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N656DL
- Make and model: Boeing 757232
- Aircraft serial: 24396
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corrosion
- Location: Bs 760
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CORROSION VISIT IN ATL, INSP FOUND MAIN CABIN FLOORBEAM BS 760 CORROSION ON FLOORBEAM TOP FROM RBL 20 TO LBL 3. CLEANED CORROSION SRM 51-00-00, CORROSION NO GREATER THAN .020, BLENDED OUT CORROSION PER SRM 53-30-51 AND FABRICATED REPAIR ANGLE.  FILLED BLENDED AREAS WITH EPOCAST 15-11 A/B PER PS 900-11-1 NR 11, INSTALLED REPAIR PER SRM 53-30-51.
